Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 45, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 15, 2018, 4:41 PM EDT for 4 counties in Pennsylvania. It was in force for 53 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2018, 4:41 PM EDT (20:41 UTC)
- Expired
- May 15, 2018, 5:34 PM EDT
- In force
- 53 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dauphin County, PA, Lancaster County, PA, Lebanon County, PA, York County, PA
The radar
The Philadelphia radar (KDIX), 156 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 4:55 PM EDT | TSTM WND GST 53 | Lancaster Airport, PA | |
| May 15, 5:04 PM EDT | TSTM WND DMG | 2 Nne Union Square, PA | TREES ACROSS MASTERSONVILLE ROAD |
| May 15, 5:12 PM EDT | TSTM WND DMG | Manheim, PA | TREES AND WIRES DOWN ON SOUTH CHARLOTTE STREET |
| May 15, 5:26 PM EDT | TSTM WND DMG | Landis Valley, PA | TREES BLOCKING VALLEYBROOK DRIVE |
| May 15, 5:28 PM EDT | TSTM WND DMG | 1 Se Wrightsville, PA | TREES DOWN ALONG LONG LEVEL ROAD |
| May 15, 5:31 PM EDT | TSTM WND DMG | Akron, PA | ROUTE 272 CLOSED DUE TO TREES AND WIRES ACROSS ROADWAY |
| May 15, 5:33 PM EDT | TSTM WND DMG | Ephrata, PA | LARGE TREE DESTROYED SINGLE FAMILY HOUSE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 12:26 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -484 J/kg
- Mixed-layer LCL
- 1259 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
058
WUUS51 KCTP 152041
SVRCTP
PAC043-071-075-133-152200-
/O.NEW.KCTP.SV.W.0045.180515T2041Z-180515T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
441 PM EDT TUE MAY 15 2018
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Lancaster County in south central Pennsylvania...
Central York County in south central Pennsylvania...
Southeastern Dauphin County in south central Pennsylvania...
Southern Lebanon County in south central Pennsylvania...
* Until 600 PM EDT
* At 441 PM EDT, severe thunderstorms were located along a line
extending from near Womelsdorf to near Dillsburg, moving east at 55
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Expect wind damage
to trees and power lines.
* Locations impacted include...
Akron, Cornwall, Millersville, Mount Joy, New Holland, Manheim,
Columbia, Myerstown, Ephrata and York.
This includes the following Interstates...
The Pennsylvania Turnpike from mile markers 252 to 295.
Interstate 83 from mile markers 18 to 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 4010 7594 4007 7594 3993 7659 4005 7709
4039 7628 4036 7623 4036 7620 4031 7614
4014 7587
TIME...MOT...LOC 2041Z 266DEG 47KT 4036 7614 4008 7702
HAIL...1.00IN
WIND...60MPH
$$
Dangelo3 follow-up statements
950
WWUS51 KCTP 152111
SVSCTP
Severe Weather Statement
National Weather Service State College PA
511 PM EDT TUE MAY 15 2018
PAC043-071-075-133-152200-
/O.CON.KCTP.SV.W.0045.000000T0000Z-180515T2200Z/
Lancaster PA-York PA-Dauphin PA-Lebanon PA-
511 PM EDT TUE MAY 15 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR LANCASTER...CENTRAL YORK...SOUTHEASTERN DAUPHIN AND SOUTHERN
LEBANON COUNTIES...
At 510 PM EDT, severe thunderstorms were located along a line
extending from near Churchtown to near York Airport, moving southeast
at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Expect wind damage to
trees and power lines.
Locations impacted include...
Akron, Cornwall, Millersville, Mount Joy, New Holland, Manheim,
Columbia, Myerstown, Ephrata and York.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 4010 7594 4007 7594 3993 7659 4005 7709
4039 7628 4036 7623 4036 7620 4031 7614
4014 7587
TIME...MOT...LOC 2110Z 308DEG 28KT 4015 7592 3994 7691
HAIL...1.00IN
WIND...60MPH
$$
Dangelo127
WWUS51 KCTP 152116
SVSCTP
Severe Weather Statement
National Weather Service State College PA
516 PM EDT TUE MAY 15 2018
PAC043-075-152126-
/O.CAN.KCTP.SV.W.0045.000000T0000Z-180515T2200Z/
Dauphin PA-Lebanon PA-
516 PM EDT TUE MAY 15 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAUPHIN AND
SOUTHERN LEBANON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 PM EDT for
south central Pennsylvania.
LAT...LON 4010 7594 4007 7594 3993 7659 4003 7703
4025 7604 4014 7587
TIME...MOT...LOC 2116Z 266DEG 47KT 4016 7582 3994 7681
$$
PAC071-133-152200-
/O.CON.KCTP.SV.W.0045.000000T0000Z-180515T2200Z/
Lancaster PA-York PA-
516 PM EDT TUE MAY 15 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL LANCASTER AND CENTRAL YORK COUNTIES...
At 516 PM EDT, severe thunderstorms were located along a line
extending from Elverson to near Shiloh, moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Expect wind damage to
trees and power lines.
Locations impacted include...
Akron, Millersville, Mount Joy, New Holland, Manheim, Columbia,
Ephrata, York, East Petersburg and Lancaster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 4010 7594 4007 7594 3993 7659 4003 7703
4025 7604 4014 7587
TIME...MOT...LOC 2116Z 266DEG 47KT 4016 7582 3994 7681
HAIL...1.00IN
WIND...60MPH
$$
Dangelo133
WWUS51 KCTP 152134
SVSCTP
Severe Weather Statement
National Weather Service State College PA
534 PM EDT TUE MAY 15 2018
PAC071-133-152143-
/O.CAN.KCTP.SV.W.0045.000000T0000Z-180515T2200Z/
Lancaster PA-York PA-
534 PM EDT TUE MAY 15 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LANCASTER AND CENTRAL
YORK COUNTIES IS CANCELLED...
The storms which prompted the warning have moved to the south.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
State College PA.
LAT...LON 4010 7594 4007 7594 3993 7659 4003 7703
4025 7604 4014 7587
TIME...MOT...LOC 2131Z 266DEG 47KT 4017 7555 3996 7655
$$
DangeloWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 4:16 PM EDT, 25 minutes earlier.
Area forecast discussion, May 15, 4:16 PM EDT, 25 minutes before
Area Forecast Discussion National Weather Service State College PA 416 PM EDT Tue May 15 2018 .SYNOPSIS... A cold front will sag south of the Pennsylvania...Maryland border this evening. Cloudy and cool weather will follow for Wednesday. Later this week, a wet and muggy weather pattern will persist, with several periods of mainly afternoon and evening showers and thunderstorms. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... Severe Thunderstorm Watch 93 still in effect for far southern PA and the Lower Susq Valley for the next few hours, before likely being cancelled as the solid line of strong to locally severe TSRA continues to push to the SE. Latest HRRR/NAM has the convection weakening/drifting south of the Mason/Dixon line late this evening, with the bulk of the Central and Northern part of the CWA seeing just sct-bkn mid/high debris cloud from the tops of the convection. Late tonight, second mesoscale mid/upper level vort max will ride east along the frontal boundary that will become quasi stnry near or just south of Mason/Dixon line, bringing the chc for training showers/tsra cells and heavy rain. Will allow the Flash Flood watch to continue there, through the first half of tonight and re-evaluate within the next several hours to see if the bulk of the convection sags far enough south to cancel it. Low level winds will veer all the way around through the north and northeast, before becoming east toward daybreak. This light upslope flow will help to develop a widespread lowering stratus deck toward daybreak Wednesday. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... A cloudy and cooler day is on tap for Wednesday with llvl east to SE flow helping to bring back conditions similar to what we experienced over the past weekend. Max temps Wednesday will likely run 5 to 8 deg F below mid-May climo. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... A persistent flow of subtropical moisture interacting with a quasi-stationary frontal system will keep conditions soggy over the region for the foreseeable future. The front will wag north and south for the next several days bringing periods of showers and thunderstorms with very little chance of any 12 hour period remaining dry in any one location. Proximity of drier air mass and high pressure to the north over southern Canada means that drier air will filter southward into far northern PA from time to time, giving at least some chance of periodic drier periods this week, but the main story is for daily chances of showers and thunderstorms until further notice. The Thursday night into Friday timeframe looks particularly wet as deep layer moisture surges (PW near 2.0") thanks to amplification of the offshore upper ridge coupled with a nearly stationary upper trough over the central plains. This will direct copious subtropical moisture northward into the eastern GLAKS and set the stage for locally heavy rains and potential flooding given what will have been a very wet week by that time. Temperatures should be above seasonal climate averages this week with a muggy summertime/humid feel given dewpoints in the 60s. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... Widespread VFR conditions will be interrupted by a few brief periods of MVFR/IFR with a gusty thunderstorm late this afternoon and early evening INVOF KMDT and KLNS as a cold front pushes southeast across the region. VFR Early tonight, then a lowering layer of clouds into the IFR or low-end MVFR range will occur very late tonight/early Wednesday as the LLVL flow veers all the way around from the NW and north...to the NE or East by daybreak Wednesday. Outlook... Wed-Thu...Periods of Light Rain/Drizzle possible, mainly across southern Pa. An afternoon TSRA possible across the Laurel Highlands of SW PA Invof KJST. Fri...Rain/low cigs likely. Sat...Rain/low cigs possible. && .HYDROLOGY... Some repeat/training convection (on the tail end of fcst damaging Tstm wind complex) is possible across the southern tier of central PA mainly this evening. Collaborated with adjacent offices on FF watch across srn PA although would have preferred to issue a more short-fused watch. 1-3hr FFGs as low as 1-1.5 inches suggest some runoff problems are possible. Deep moisture feed advecting northward along stalled frontal boundary suggests potential for heavy rain/FF risk through late week. Current WPC EROs favor areas just south of PA for marginal to slight risk of flash flooding. && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight EDT tonight for PAZ033>036- 056-057-059-063>066. && SYNOPSIS...Lambert NEAR TERM...Lambert SHORT TERM...Lambert LONG TERM...DeVoir AVIATION...Lambert HYDROLOGY...Lambert
Hazardous weather outlook, May 15, 3:53 PM EDT, 48 minutes before
Hazardous Weather Outlook National Weather Service State College PA 353 PM EDT Tue May 15 2018 PAZ035-036-056-057-059-063>066-162000- Fulton-Franklin-Perry-Dauphin-Lebanon-Cumberland-Adams-York- Lancaster- 353 PM EDT Tue May 15 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SEVERE THUNDERSTORM WATCH 93 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004>006-010>012-017>019-024>028-037-041-042-045-046-049>053- 162000- Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Juniata-Tioga-Northern Lycoming-Sullivan-Southern Clinton- Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia- 353 PM EDT Tue May 15 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters activation is not anticipated. PAZ033-034-162000- Somerset-Bedford- 353 PM EDT Tue May 15 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ058-162000- Schuylkill- 353 PM EDT Tue May 15 2018 ...SEVERE THUNDERSTORM WATCH 93 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Local storm report, May 15, 4:02 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
402 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 1 NNW FALLING SPRING 40.36N 77.21W
05/15/2018 PERRY PA 911 CALL CENTER
TREES AND WIRES DOWN ON PIKE ROAD AT MILL ROAD
&&
EVENT NUMBER CTP1801819
TYBURSKILocal storm report, May 15, 4:07 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
407 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND DMG CRUMS CORNERS 40.36N 77.17W
05/15/2018 PERRY PA 911 CALL CENTER
TREES AND WIRES DOWN ON RAMBO HILL ROAD AT SPRING ROAD
&&
EVENT NUMBER CTP1801820
TYBURSKILocal storm report, May 15, 4:11 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
411 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM TSTM WND DMG MIFFLINBURG 40.92N 77.05W
05/15/2018 UNION PA 911 CALL CENTER
ROOF BLOWN OFF
&&
EVENT NUMBER CTP1801821
JRBLocal storm report, May 15, 4:15 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
415 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM TSTM WND DMG DANVILLE 40.96N 76.61W
05/15/2018 MONTOUR PA SOCIAL MEDIA
TRACTOR TRAILER OVERTURNED ON THE BRIDGE BETWEEN
DANVILLE AND RIVERSIDE
&&
EVENT NUMBER CTP1801822
JRBLocal storm report, May 15, 4:19 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
419 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG SHAMOKIN 40.79N 76.55W
05/15/2018 NORTHUMBERLAND PA SOCIAL MEDIA
NUMEROUS TREES DOWN.
&&
EVENT NUMBER CTP1801823
COLBERTLocal storm report, May 15, 4:20 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
420 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST 1 SSE BORDNERSVILLE 40.42N 76.52W
05/15/2018 M50 MPH LEBANON PA PENNDOT RWIS
&&
EVENT NUMBER CTP1801824
RXRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 3:47 AM EDT | Flash Flood Watch | CTP | Adams, Bedford, Cumberland, Dauphin, Franklin, Fulton and 5 more | 15 hr |
| May 15, 8:16 AM EDT | Special Weather Statement | CTP | Tioga | 44 min |
| May 15, 11:38 AM EDT | Special Weather Statement | CTP | Elk, McKean | 52 min |
| May 15, 12:00 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk, McKean | 75 min |
| May 15, 12:43 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, Potter | 47 min |
| May 15, 12:46 PM EDT | Tornado Warning | CTP | Cameron, Clinton, Elk, Potter | 44 min |
| May 15, 12:58 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Cameron, Clearfield, Clinton, Elk | 57 min |
| May 15, 1:03 PM EDT | Special Weather Statement | CTP | Tioga | 42 min |
| May 15, 1:14 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 61 min |
| May 15, 1:25 PM EDT | Tornado Warning | CTP | Clinton, Lycoming, Potter, Tioga | 65 min |
| May 15, 1:34 PM EDT | Special Weather Statement | CTP | Cambria | 41 min |
| May 15, 1:42 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Clinton, Lycoming | 63 min |
| May 15, 1:59 PM EDT | Special Weather Statement | CTP | Blair | 46 min |
| May 15, 2:04 PM EDT | Tornado Warning | CTP | Sullivan | 41 min |
| May 15, 2:11 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Huntingdon | 49 min |
| May 15, 2:16 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Columbia, Huntingdon, Juniata, Lycoming and 6 more | 74 min |
| May 15, 2:34 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon, Juniata, Mifflin, Perry | 56 min |
| May 15, 2:45 PM EDT | Tornado Warning | CTP | Montour, Northumberland, Snyder, Union | 24 min |
| May 15, 2:48 PM EDT | Tornado Warning | CTP | Columbia, Montour, Northumberland | 42 min |
| May 15, 2:51 PM EDT | Special Weather Statement | CTP | Huntingdon | 24 min |
| May 15, 3:14 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Juniata, Northumberland, Perry, Schuylkill and 1 more | 46 min |
| May 15, 3:23 PM EDT | Special Weather Statement | CTP | Fulton | 37 min |
| May 15, 3:34 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Perry | 41 min |
| May 15, 3:45 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Franklin, Fulton, Lancaster, Lebanon and 3 more | 60 min |
| May 15, 4:14 PM EDT | Tornado Warning | CTP | Cumberland, Dauphin, Perry, York | 31 min |
| May 15, 4:31 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, York | 59 min |
| May 15, 5:07 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Lancaster, York | 83 min |
| May 15, 6:02 PM EDT | Areal Flood Advisory | CTP | Lancaster, York | 118 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.